MathSciNet Relay Station
MathSciNet bibliographic data
MR1783790 47A16 (47B33 47B37 47B38)
León-Saavedra, Fernando; Montes-Rodríguez, Alfonso Spectral theory and hypercyclic subspaces. Trans. Amer. Math. Soc. 353 (2001), no. 1, 247–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement